Abstract

We prove global existence and scattering for the wave-maps equation in n + 1 dimensions, n = 2, 3, for initial data which is small in the scale-invariant homogeneous Besov space 2,1n/2 x 2,1n/2-1. This result was proved in an earlier paper by the author for n ≥ 4.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 37-77
Launched on MUSE
2001-02-01
Open Access
No
Archive Status
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.